MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBT2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ALBT2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 04469658190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation reviewed the provided qc and no abnormalities were found.The investigation reviewed the system alarm trace and found "sample aspiration" alarms.The patient's sample was provided for an investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable urine albt2 tina-quant albumin gen.2 (microalbumin) results for one patient tested on a cobas 8000 c 502 module with serial number (b)(4).The patient's initial microalbumin result was reported outside the laboratory.The patient's doctor did not believe the reported microalbumin result.The customer performed repeat testing with the patient's sample on the c 502 module and an optilite analyzer.On (b)(6) 2022, the patient's initial microalbumin result was 0.247 g/l.On (b)(6) 2022, the patient's microalbumin result on the optilite analyzer was 6.8 g/l.On (b)(6) 2022, the patient's repeat microalbumin result was 0.223 g/l.This result was reported to the patient's doctor.On (b)(6) 2022, the patient's repeat microalbumin result with a 1:11 dilution was 6.277 g/l with a data flag.On (b)(6) 2022, the patient's repeat microalbumin result with a 1:50 dilution was 6.879 g/l.The customer determined the correct results for the patient were 6.8 g/l, 6.277 g/l, and 6.879 g/l.
 
Additional Manufacturer Narrative
The investigation could not reproduce the customer's results.The investigation tested the patient's sample without dilution and a valid albumin result could not be produced due to a data flag.The investigation tested the patient's sample with a 1:11 (decreased mode) and a 1:10 dilution and the albumin results were 5207.6 mg/l with a data flag and 5385.9 mg/l with a data flag.The investigation tested the patient's sample with a 1:20 and a 1:50 dilution, and the patient's results were 5190.7 mg/l and 4680.0 mg/l, which were comparable with the measurement of the optilite analyzer.The investigation did not identify a product problem.

Brand Name
ALBT2
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14322882
Report Number1823260-2022-01310
Device Sequence Number20117989
Product Code DCF
UDI-Device Identifier04015630920587
UDI-Public04015630920587
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number04469658190
Device Lot Number583232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6)
Patient SexFemale